MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE 9180 ELECTROLYTE ANALYZER

ROCHE DIAGNOSTICS ROCHE 9180 ELECTROLYTE ANALYZER
Catalog Number 03157334001
Medical Device Problem Codes Low Test Results (2458); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode lot number was 31250747 with an expiration date of 10-oct-2025.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 5 patients' samples tested for sodium (na) on a roche 9180 electrolyte analyzer when compared to a different facility.Discrepant results for 1 patient sample were provided.Sample 1: initial result: 120 mmol/l.Per the customer's guidelines, the customer repeated the sample as it was considered critical low.1st repeat result: 120 mmol/l.2nd repeat result: 119 mmol/l (tested from a 2nd tube).During the evaluation process of a new qc, the customer suspected a fault.The customer then randomly picked up 5 patients' samples, including sample 1, and sent them to a different facility to be repeated.3rd repeat result of sample 1: 141 mmol/l (tested on a cobas pro at a different facility).The repeat results tested at the different facility were deemed to be correct.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The data was requested but not provided.The investigation was concluded prematurely due to the inability to obtain the necessary information.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ROCHE 9180 ELECTROLYTE ANALYZER
Common Device Name
ELECTROLYTE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22994823
Report Number1823260-2025-02780
Device Sequence Number18495207
Product Code JFP
UDI-Device Identifier04015630031832
UDI-Public04015630031832
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K961458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03157334001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown